# SDR FDKA2009011700011

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 18,547 hours, 17,032 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6181 CVG- SYR.  STRANGE SMELL IN CABIN, AT THE TIME THE AC WAS RUNNING ON APU BLEED USING PACK 2.  MX TROUBLESHOT AND COULD NOT FIND ANY PROBLEMS.  MX REPORTED THAT THE SMELL WAS THAT OF DE-ICE FLUID.  CHECKED THE APU FOR LEAKS AND RAN PACKS WITH NO DEFECTS NOTED.
